# SDR UPS04242972

- Difficulty date: August 6, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,775 hours, 43,351 cycles
- System (JASC): 5751 · Ailerons
- Part: Casting
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CORROSION ON LEFT O/B AILERON I/B CASTING.  CASTING REPLACED IAW SRM 51-30-2.
